Translator Disclaimer
December 2020 On the stochastic nonlinear Schrödinger equations with nonsmooth additive noise
Tadahiro Oh, Oana Pocovnicu, Yuzhao Wang
Kyoto J. Math. 60(4): 1227-1243 (December 2020). DOI: 10.1215/21562261-2019-0060

Abstract

We study the stochastic nonlinear Schrödinger equations with additive stochastic forcing. By using the dispersive estimate, we present a simple argument, constructing a unique local-in-time solution with rougher stochastic forcing than those considered in the literature.

Citation

Download Citation

Tadahiro Oh. Oana Pocovnicu. Yuzhao Wang. "On the stochastic nonlinear Schrödinger equations with nonsmooth additive noise." Kyoto J. Math. 60 (4) 1227 - 1243, December 2020. https://doi.org/10.1215/21562261-2019-0060

Information

Received: 17 May 2018; Revised: 10 September 2018; Accepted: 19 September 2018; Published: December 2020
First available in Project Euclid: 30 September 2020

MathSciNet: MR4175807
Digital Object Identifier: 10.1215/21562261-2019-0060

Subjects:
Primary: 35Q55, 60H30

Rights: Copyright © 2020 Kyoto University

JOURNAL ARTICLE
17 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.60 • No. 4 • December 2020
Back to Top